American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D41) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Luis Dieulefait and Nuno Freitas. The Fermat-type equations $x^5 + y^5 = 2z^p$ or $3z^p$ solved through $\mathbb{Q}$-curves. Math. Comp. 83 (2014) 917-933.
Abstract, references, and article information   
View Article: PDF

[2] R. J. Stroeker and N. Tzanakis. Computing all integer solutions of a genus 1 equation. Math. Comp. 72 (2003) 1917-1933. MR 1986812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. E. Cremona and D. Rusin. Efficient solution of rational conics. Math. Comp. 72 (2003) 1417-1441. MR 1972744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Giovanni Resta and Jean-Charles Meyrignac. The smallest solutions to the diophantine equation $x^6+y^6=a^6+b^6+c^6+d^6+e^6$. Math. Comp. 72 (2003) 1051-1054. MR 1954984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Randy L. Ekl. New results in equal sums of like powers. Math. Comp. 67 (1998) 1309-1315. MR 1474650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ray Steiner. Class number bounds and Catalan's equation. Math. Comp. 67 (1998) 1317-1322. MR 1468945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael A. Bennett and Benjamin M. M. de Weger. On the Diophantine equation $|ax^n-by^n|=1$. Math. Comp. 67 (1998) 413-438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Ernvall and T. Metsänkylä. On the $p$-divisibility of Fermat quotients. Math. Comp. 66 (1997) 1353-1365. MR 1408373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Randy L. Ekl. Equal sums of four seventh powers. Math. Comp. 65 (1996) 1755-1756. MR 1361807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karl Dilcher and Ladislav Skula. A new criterion for the first case of Fermat's last theorem . Math. Comp. 64 (1995) 363-392. MR 1248969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. P. Smart. The solution of triangularly connected decomposable form equations . Math. Comp. 64 (1995) 819-840. MR 1277771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. M. M. de Weger. A Thue equation with quadratic integers as variables . Math. Comp. 64 (1995) 855-861. MR 1277766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Moree, H. J. J. te Riele and J. Urbanowicz. Divisibility properties of integers $x,\ k$ satisfying $1\sp k+\cdots+(x-1)\sp k=x\sp k$ . Math. Comp. 63 (1994) 799-815. MR 1257577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Petr Cikánek. A special extension of Wieferich's criterion . Math. Comp. 62 (1994) 923-930. MR 1216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean-Joël Delorme. On the Diophantine equation $x\sp 6\sb 1+x\sp 6\sb 2+x\sp 6\sb 3=y\sp 6\sb 1+y\sp 6\sb 2+y\sp 6\sb 3$ . Math. Comp. 59 (1992) 703-715. MR 1134725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. P. Buhler, R. E. Crandall and R. W. Sompolski. Irregular primes to one million . Math. Comp. 59 (1992) 717-722. MR 1134717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Aaltonen and K. Inkeri. Catalan's equation $x\sp p-y\sp q=1$ and related congruences . Math. Comp. 56 (1991) 359-370. MR 1052082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Don Coppersmith. Fermat's last theorem (case $1$) and the Wieferich criterion . Math. Comp. 54 (1990) 895-902. MR 1010598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jonathan W. Tanner and Samuel S. Wagstaff. New bound for the first case of Fermat's last theorem . Math. Comp. 53 (1989) 743-750. MR 982371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jonathan W. Tanner and Samuel S. Wagstaff. New congruences for the Bernoulli numbers . Math. Comp. 48 (1987) 341-350. MR 866120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manny Scarowsky and Abraham Boyarsky. A note on the Diophantine equation $x\sp{n}+y\sp{n}+z\sp{n}=3$ . Math. Comp. 42 (1984) 235-237. MR 726000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1